Well sorry guys. For two reasons. The first being my lack of responsibility with updating this post as I promised I would, and the second being my lack of responsibility with doing the right thing with phenibut...to some extent.
The first reason started above is directly an affect of the second. As you know from my previous blogs1 I've not taken a T-break for various reasons. I have gotten myself into another diagnosis treatment2 and set straight my problems. I realized my tolerance is now far too high. I tried one high dose of phenibut around 1000mg and felt really sick. I never wanted to repeat that experience. I tried it again to induce sleep and it did work. It worked fantastically. I just ate 1500mg on a full stomach this time. I had no stomach discomfort at all. I wasn't fond of being high off it. I became over emotional as if I were on MDMA. Just walking into the room and seeing my big fluffy cat sent me into the cat-loving paradox most MDMA users get stuck in if they are animal people. He was so fluffy and just looked so cute. I pet him and he was softer than ever. I wanted to cry because at the time I loved him so much (<
Ever since that dose my tolerance shot up. I could no longer feel any effect from 250mg twice daily. I took another dose of 500mg and waited 2 hours. I felt nothing. I had to take another dose of 1000mg with coffee before I felt how I normally felt off 250mg once, and than twice later in the day. I've been irresponsibly avoiding my tolerance break because I need to get work done. Its been about a week I think of me taking around 3000mg per day in multiple doses. I'm taking it not because I have withdrawal, but because my new dose for relief from GAD is now around 1500mg twice daily. It was 2500mg twice daily before I have to take a two day tolerance break because I had to wait two days for 100,000mg to arrive in the mail. So within those 48 hours my tolerance dropped by 1000mg. I've noticed these negative side effects with dosing this high
- Impairment in short term memory
- Serious increase in chest pain
- Feelings of a strain in my heart
- Decreased learning ability
- Overly empathetic
- Nausea from not wanting to eat
- visual distortions
- depression on the come down
I have been avoiding the inevitable for too long and now I have to quit taking phenibut today. This marks day 1 of my tolerance break. I last took 1500mg at 2PM yesterday. I am still feeling some calming effects. My eyes are still very dilated. I've only quit for 20 hours but I have noted some major improvements. I have no withdrawal symptoms yet. I had no withdrawal from my 2 days off of phenibut from 2500mg twice daily. I doubt I'll suffer any withdrawal. I am not addicted. I am just suffering from a very high tolerance.
- No lethargy
- Decreased chest pain
- Major appetite increase
- Retaining fluids without vomiting
- No longer suffering dizziness or feeling faint
- Short term memory is back to normal
- learning ability back to normal
I have no withdrawal symptoms yet. I had no withdrawal from my 2 days off of phenibut from 2500mg twice daily. I doubt I'll suffer any withdrawal.
I have added some citations in my entry. Instead of making quotation marks as side-thoughts which I think are ugly and messy looking, I've bolded important words and followed them with a citation number you can look up at the end of my entries. These bolded letters or sentences are important to know what they mean so you understand...what they mean. I can't think of a better explanation.
1.If you have not read my previous blogs I recommend you do. These entries are made in sequential order normally every 3 days. You may not fully understand things I talk about by reading out of order. If you read my previous entries you would know I've been talking about, but not actually following through with a spaced repetition dosing regime, and that I've been talking about taking tolerance breaks but not doing them.
2.I am my own acting psychologist and therapist. I have developed and used methods of sequence charts mixed with psychoactive drug therapy to resolve depression, worse social anxiety, self consciousness, and drug addiction in the past. When I am confronted with a problem, like my continuous semi-controlled use of phenibut in large doses, I take 1 hour out of the day to sit in a secluded room and ask myself what is causing the problem with "Insert my problem here" and I meditate allowing diffuse thinking processes to take action. I allow myself to nod off and fall asleep for just a second before I wake myself back up. I than focus on the questions asked and think of a response. If no response, I repeat the cycle. so far 100% of the time within 1 hour I am able to resonate on my problems and locate the root cause.
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.